# SDR DALA2017101107436

- Difficulty date: October 10, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 74,952 hours, 57,578 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Cover
- Condition: Broken
- Location: Light Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THE CAPTAIN GOT SHOCKED WHEN TURNING ON NOSE LANDING LIGHTS. FOUND SWITCH COVER UNDER GLARESHIELD BROKEN. REMOVED AND REPLACED COVER. ACFT OK FOR SERVICE IAW AMM 33-41.
